# SDR SWIA201436704

- Difficulty date: March 6, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 26,830 hours, 22,077 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484, BELOW FLOOR, LT OTBD AND INBD ATTACH ANGLES FOR CONTROL CABLE PULLEY STRUCTURE AT LBL 27 AND LBL 35, BOTH ANGLES ARE CRACKED IN THE UPPER RADIUS AND CRACKED AROUND FAST.  C-CHECK, REPLACED INBD AND OTBD ATTATCH ANGLES AT FS 484.0, LBL 27 AND 35,  PN 601R31171-17 AND 601R-53-41-059, -1 IAW SRM AND REO.
